본문 바로가기
KERD
논문KCI 등재

단기 항결핵 화학요법에 의한 약물 이상반응의 유병률

The prevalence of adverse drug reactions to a short course anti-tuberculosis regimen

1

조회

0

다운로드

7

인용

0

참고문헌

키워드

주제분류내과학

초록

목적 : 항결핵제에 의한 약물 이상반응이 발생할 경우 순응도가 감소하여 치료실패 또는 결핵의 재발 가능성이 증가한다. 이에 단기 항결핵 화학요법에 의한 약물 이상반응과 중증 이상반응의 각 장기별 빈도 및 위험요인을 조사하였다. 방법 : 활동성 결핵 환자 463명을 대상으로 조사를 시행하였다. INH, RFP, EMB, PZA로 6개월 단기 복합화학요법을 시행하였으며, PZA는 처음 2개월간만 사용하였다. 처음 2달 동안은 1달마다, 이후에는 2달 간격으로 모니터링을 시행하였다. 혈액검사는 치료 전, 치료 2주후, 그 뒤로는 2개월 간격으로 시행하였다. 치료도중 약물 이상반응 때문에 한 가지 이상의 약제를 중단해야 하는 경우를 중증 약물 이상반응으로 정의하였다. 결과 : 분석이 가능한 435명의 환자 중 229명(52.6%)에서 약물 이상반응이 발생하였다. 장기별 약물 이상반응의 빈도는 위장관 증상 19.3%, 피부반응 17.7%, 간기능 이상 13.8%, 신기능 이상 12.6%, 신경학적 증상 10.3%, 혈액학적 증상 4.4%, 근골격계 증상 3.0%, 기타 1.4%이었다. 중증 약물 이상반응의 빈도는 9.7%이었다. 치료 전 간기능 이상이 있으면 피부반응의 발생이 높았고, 간 질환력이 있으면 약제에 의한 간기능 검사 이상의 발생이 의미 있게 높았다. 또한 간 질환력은 중증 이상반응의 발생과도 유의한 인과관계를 보였다. 결론 : 항결핵제에 의한 약물 이상반응은 비교적 흔히 발생한다. 현재의 인구학적, 환경적 위험인자만으로는 중증 이상반응을 예측하기 어려워 약물 이상반응에 대한 적절한 관리 프로그램과 장기적인 예측모델 개발이 필요할 것으로 생각한다.

Abstract

Background : Anti-tuberculosis drugs used in combination cause adverse drug reactions, but the prevalence of the reactions and risk factors have not been determined. This study aims to identify the prevalence and risk factors of adverse drug reactions (ADR) to the use of first line anti-tuberculosis drugs. Methods : A total of 435 newly diagnosed patients with tuberculosis (44.1 years±19.0 years) were eligible for this study. All patients received daily oral isoniazid (300 or 400 mg), rifampicin (450 or 600 mg) and ethambutol (800 mg) for 6 months, and pyrazinamide (20 mg/kg) for 2 months. Blood tests were performed regularly (before treatment, 2 weeks after treatment, and bimonthly there after). Patients were interviewed 2 months and 6 months after treatment. A serious ADR was defined as any ADR that resulted in the discontinuation of one or more of the drugs. Results : An ADR was noted in 52.6% of all patients. Gastrointestinal (19.3%), cutaneous (17.7%), hepatic (13.8%), renal (12.6%), and neurological (10.3%) ADRs were frequent and hematological (4.4%), musculoskeletal (3.0%) ADRs were less frequent. A skin ADR was associated with an elevated baseline of liver enzymes (odds ratio, 3.48; 95% CI, 1.2 to 9.9), whereas a hepatic ADR was associated with a history of chronic liver disease (odds ratio, 4.82; 95% CI, 1.7 to 13.2). The prevalence of any serious ADR was 9.7%. Occurrence of any serious ADR was associated with a history of chronic liver disease (odds ratio, 4.29; 95% CI, 1.4 to 13.6). Conclusions : Anti-tuberculosis drugs given in combination frequently caused a ADR and the findings suggest that a patient receiving anti-tuberculosis treatment should be closely monitored.(Korean J Med 73:496-502, 2007)

참고문헌 (20)

  1. "Global tuberculosis control: suveillance, planning, financing"[URL]
  2. British Thoracic Association, "A controlled trial of six months chemotherapy in pulmonary tuberculosis: first report: results during chemotherapy", Br J Dis Chest, 75, pp.141~153 (1981)
  3. Jasmer RM, "Short‐course rifampin and pyrazinamide compared with isoniazid for latent tuberculosis infection: a multicenter clinical trial", Ann Intern Med, 137, pp.640~647 (2002)
  4. Schaberg T, "Risk factors for side-effects of isoniazid, rifampin and pyrazinamide in patients hospitalized for pulmonary tuberculosis", Eur Respir J, 9, pp.2026~2030 (1996)
  5. Steele MA, "The role of pyrazinamide in tuberculosis chemotherapy", Chest, 94, pp.845~850 (1988)
  6. Sarma GR, "Rifampin-induced release of hydrazine from isoniazid: a possible cause of hepatitis during treatment of tuberculosis with regimens containing isoniazid and rifampin", Am Rev Respir Dis, 133, pp.1072~1075 (1986)
  7. Thompson NP, "Anti- tuberculosis medication and the liver: dangers and recommendations in management", Eur Respir J, 8, pp.1384~1388 (1995)
  8. Ungo JR, "Antituberculosis drug-induced hepatotoxicity: the role of hepatitis C virus and the human immunodeficiency virus", Am J Respir Crit Care Med, 157, pp.1871~1876 (1998)
  9. Wong WM, "Antituberculosis drug-related liver dysfunction in chronic hepatitis B infection", Hepatology, 31, pp.201~206 (2000)
  10. Sharma SK, "Evaluation of clinical and immunogenetic risk factors for the development of hepatotoxicity during antituberculosis treatment", Am J Respir Crit Care Med, 166, pp.916~919 (2002)
  11. 정의준, "항결핵제 복용 중 발생한 약인성 간손상의 임상상", 대한소화기학회지, 40(2) (2002), 대한소화기학회
  12. 이혜연, "항결핵제의 부작용 발현실태 조사", 병원약사회지, 16, pp.398~403 (1999)
  13. Jae Ho Lee, "Diagnostic and Therapeutic Problems of Pulmonary Tuberculosis in Elderly Patients", Journal of Korean Medical Science, 20(5), pp.784~789 (2005), 대한의학회
  14. Sharma SK, "Antituberculosis drugs and hepatotoxicity", Infect Genet Evol, 4, pp.167~170 (2004)
  15. Solangi GA, "Pyrazinamide induced hyperuricemia in patients taking anti-tuberculous therapy", J Coll Physicians Surg Pak, 14, pp.136~138 (2004)
  16. Yee D, "Incidence of serious side effects from first-line antituberculosis drugs among patients treated for active tuberculosis", Am J Respir Crit Care Med, 167, pp.1472~1477 (2003)
  17. Lobato MN, "Adverse events and treatment completion for latent tuberculosis in jail inmates and homeless persons", Chest, 127, pp.1296~1303 (2005)
  18. Roy B, "Increased risk of antituberculosis drug-induced hepatotoxicity in individuals with glutathione S-transferase M1 'null' mutation", J Gastroenterol Hepatol, 16, pp.1033~1037 (2001)
  19. Huang YS, "Polymorphism of the N-acetyltransferase 2 gene as a susceptibility risk factor for antituberculosis drug-induced hepatitis", Hepatology, 35, pp.883~889 (2002)
  20. Huang YS, "Cytochrome P450 2E1 genotype and the susceptibility to antituberculosis drug-induced hepatitis", Hepatology, 37, pp.924~930 (2003)

관련 논문AI추천

1차 항결핵제 약물이상반응 현황: 단일기관 약물이상사례 보고사례 기반 분석강동윤, 강혜련, 김현화, 문미라, 이정실, 임재준, 조상헌, 채경옥, 최나이대한내과학회 · 대한내과학회지2021 · 제96권 제5호Adverse drug reactions following treatment of latent tuberculosis infection: a linked national tuberculosis surveillance with claims database정선영, Jae Chol Choi, Jae-Eun Lee, Kyungeun Lee, Yu-Seon Jung대한내과학회 · The Korean Journal of Internal Medicine2024 · 제39권 제6호일차 항결핵제 모두에 과민반응을 보인 환자의 성공적 탈감작 결핵 치료 1예강혜련, 김수정, 김정현, 김주영, 박주희, 이서영, 이애라, 이정규대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제4호Cutaneous adverse drug reactions in patients with peripheral blood eosinophilia during antituberculosis treatment고영일, 권용수, 김유일, 김태옥, 신홍준, 임성철대한내과학회 · The Korean Journal of Internal Medicine2019 · 제34권 제5호Early monitoring for detection of antituberculous drug-induced hepatotoxicityChang Min Lee, Chang Yoon Ha, Hong Jun Kim, Hyun Chin Cho, Hyun Jin Kim, Jeong Mi Lee, Ok Jae Lee, Sang Soo Lee, Tae Hyo Kim, Wan Soo Kim, Woon Tae Jung대한내과학회 · The Korean Journal of Internal Medicine2016 · 제31권 제1호이차 항결핵제에 약물과민반응증후군을 보인 다제내성 결핵 환자에서 급속 탈감작요법에 준한 항결핵제 재투여 1예강민구, 강혜련, 김수정, 김주영, 문성도, 박한기, 원하경, 조재영대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2015 · 제3권 제4호

이 간행물의 다른 논문 (6건)